Items where Author is "Li, XM"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Journal article

ARNAUDON, M. and LI, X.M., 2005. Barycenters of measures transported by stochastic flows. Annals of Probability, 33 (4), pp. 1509-1543. ISSN 0091-1798

ELWORTHY, K.D. and LI, X.M., 2003. Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps. Comptes Rendus Mathematique, 337 (11), pp. 741-744. ISSN 1631-073X

LI, X.M. and WANG, F.Y., 2003. On compactness of manifolds and existence of certain type functional inequalities. Infinite Dimensional Analysis Quantum Probability, 6, pp. 29-38. ISSN 0219-0257

ELWORTHY, K.D. and LI, X.M., 2003. Some families of q-vector fields on path spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, pp. 1-27.

Conference contribution

LI, X.M., 2003. Large time asymptotics of barycentres of Brownian motions on hyperbolic spaces. In: Proceedings of Analyse Stochastique et Theorie du Potential.

This list was generated on Mon Nov 29 12:04:55 2021 UTC.